Nalbuphine HCI Injection - Hospira, Inc.
Hospira, Inc. is recalling one lot of Nalbuphine HCI Injection identified below, to the user level, due to two confirmed customer reports; one report of a loose crimp applied to the flip top vial and one report of a missing vial stopper and flip top cap. This may result in an open system and potential for contamination and compromised sterility. If contaminated solution is used on a patient, critical patient harm may result and may potentially lead to septicemia which in worst case scenario may have the potential to progress to septic shock, which may be life threatening. Signs and symptoms could include injection site reactions, fever, shortness of breath, fast heart rate and feeling generally ill with nausea and vomiting. These lots were distributed July 2012 through October 2012.
Please immediately check inventory, quarantine, and discontinue distribution of the affected product and contact your wholesaler for directions.
|Product||NDC Number||Lot||Expiration Date|
|Nalbuphine HCI Injection, 20 mg/ml, 10 ml Multiple-dose||0409-1467-01||11-293-DK*||1MAY2013|
* Note: the lot number may be followed by 01